# SDR AALA202105239005

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 64,475 hours, 25,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAILED. RESECURED CANON PLUG ON AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY. CHECKS NORMAL PER AMM 33-51-00.
